American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35S30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Sandro Coriasco and Michael Ruzhansky. Global $L^p$ continuity of Fourier integral operators. Trans. Amer. Math. Soc. 366 (2014) 2575-2596.
Abstract, references, and article information   
View Article: PDF

[2] Laurent Charles. Asymptotic properties of the quantum representations of the modular group. Trans. Amer. Math. Soc. 364 (2012) 5829-5856.
Abstract, references, and article information   
View Article: PDF

[3] Jungjin Lee. Endpoint estimates for bilinear oscillatory integral operators related to restriction to the cone. Trans. Amer. Math. Soc. 363 (2011) 763-800. MR 2728585.
Abstract, references, and article information   
View Article: PDF

[4] Elena Cordero, Fabio Nicola and Luigi Rodino. Boundedness of Fourier Integral Operators on $\mathcal {F}L^p$ spaces. Trans. Amer. Math. Soc. 361 (2009) 6049-6071. MR 2529924.
Abstract, references, and article information   
View Article: PDF

[5] Nathaël Alibaud and Cyril Imbert. Fractional semi-linear parabolic equations with unbounded data. Trans. Amer. Math. Soc. 361 (2009) 2527-2566. MR 2471928.
Abstract, references, and article information   
View Article: PDF

[6] Chan Woo Yang. $L^p$ improving estimates for some classes of Radon transforms. Trans. Amer. Math. Soc. 357 (2005) 3887-3903. MR 2159692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Andrew Comech. $L^p\to L^q$ regularity of Fourier integral operators with caustics. Trans. Amer. Math. Soc. 356 (2004) 3429-3454. MR 2055740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Andrew Comech and Scipio Cuccagna. On $L^{p}$ continuity of singular Fourier integral operators. Trans. Amer. Math. Soc. 355 (2003) 2453-2476. MR 1973998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mark L. Agranovsky and Eric Todd Quinto. Stationary sets for the wave equation in crystallographic domains. Trans. Amer. Math. Soc. 355 (2003) 2439-2451. MR 1973997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Malabika Pramanik. Convergence of two-dimensional weighted integrals. Trans. Amer. Math. Soc. 354 (2002) 1651-1665. MR 1873022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] F. Marhuenda. Microlocal analysis of some isospectral deformations . Trans. Amer. Math. Soc. 343 (1994) 245-275. MR 1181185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1